# SDR CALA2011052000376

- Difficulty date: January 30, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N27733
- Make and model: Boeing 737724
- Aircraft serial: 28800
- Aircraft time: 38,491 hours, 12,833 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Contaminated
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING LIFT OFF SMOKE BILLOWING OUT OF CAPTAINS SIDE AIRVENT. D ON O2, SMOKE GOGGLE RAN QRH.  RETURNED TO EWR REF LP'S 4393415, 4383411, 8210336 AND 8210335 FOR CORRECTIVE ACTIONS.  ALSO PERFORMED HIGH POWER ENG RUN W/ BLEEDS AND PACKS ON (NR 1 AND NR 2) NO SMOKE NOTED.  REPLACED BOTH ACM DUE TO OIL CONTAMINATION, COALESCER BAGS R&R''D.  PERFORMED HIGH POWER ENG RUN W/ BLEEDS AND PACKS ON (NR 1 AND NR 2) NO SMOKE NOTED.  ENGINE INLETS SPRAYED WITH DE-ICING FLUID.
